Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at Jun 4, 2016, 10:21 AM CDT for Cameron County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 10:21 AM CDT (15:21 UTC)
- Expired
- Jun 4, 2016, 10:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Brownsville, TX
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 45 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 3.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2206 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WWUS84 KBRO 041521
SPSBRO
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1021 AM CDT SAT JUN 4 2016
TXZ254>257-041545-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-
COASTAL CAMERON TX-
1021 AM CDT SAT JUN 4 2016
...SPECIAL WEATHER STATEMENT...
AT 1020 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR SANTA MONICA TO LIBRARY MEMORIAL
MIDDLE SCHOOL TO 13 MILES SOUTH OF LOS INDIOS. MOVEMENT WAS EAST AT
15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LOS FRESNOS...RANCHO VIEJO...RIO HONDO...
PALM VALLEY...LOS INDIOS...LA PALOMA...LAURELES AND ARROYO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2603 9764 2603 9779 2609 9774 2640 9778
2652 9742 2649 9742 2648 9745 2647 9742
2645 9746 2645 9741 2644 9744 2643 9742
2641 9745 2642 9741 2615 9738 2594 9758
TIME...MOT...LOC 1520Z 260DEG 15KT 2635 9755 2612 9753 2586 9778
$$
CASTILLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Jun 4, 6:23 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 4, 6:23 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 623 AM CDT SAT JUN 4 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...UPPER LOW APPROACHING SOUTH TEXAS TO MOVE OVER DEEP SOUTH TEXAS SUNDAY. SCATTERED TO NUMEROUS CONVECTION IS EXPECTED THE NEXT 24 HOURS. EARLY MORNING CONVECTION CURRENTLY MOVING NEAR OVER THE TERMINAL SITES SHOULD MOVE EAST BY 14Z. ADDITIONAL CONVECTION IS LIKELY LATE MORNING AND THROUGH THE AFTERNOON. VFR WILL LIKELY BE THE PREVAILING CONDITION WITH BRIEF MVFR TO IFR NEAR ANY THUNDERSTORMS. WINDS TO REMAIN LIGHT SOUTH TO SOUTHWEST OUTSIDE OF THE THUNDERSTORM ACTIVITY. && .PREV DISCUSSION... /issued 400 AM CDT SAT JUN 4 2016/ SHORT TERM (Today through Sunday): Models are in good agreement with the movement of the upper low through Sunday. Currently the center of the low is rotating over the Texas Hill country and continues to move SSW as deep ridge builds across the West. The low will be centered right over Deep South Texas Sunday. Model guidance and convective trends the last 2-3 days have shown a consistent diurnal convective pattern with best coverage during the afternoon and evening hours before a lull of in activity overnight and early morning. Forecast will follow this trend with highest pops from Noon-Midnight and lower pops midnight-Noon. Highest pops for today will be across the eastern sections once again where better diffluent flow and surface convergence exist/develop. As for the Flash Flood Watch a little reluctant to let it go with the potential for heavy rain still evident. One hour FFG is 2-3 inches with county based QPF values of 0.5 to 1 inches, an increasingly saturation moisture column and weak steering flow will continue the threat of heavy rain with any given thunderstorm with amounts of 1-3 inches from any slow moving storm. For Sunday all areas look to have equal rain chances with the possibility of categorical pops and a continued threat of heavy rainfall as a front moves into the region. Forecast temps will be a bit below normal due to the the lower heights and thickness values along with high pops and clouds today and Sunday. LONG TERM (Sunday Night through Friday): H5 trough continues to meander across south Texas early in the week, with models a little slower in the final elongating and dissipation of the trough. moisture remains entrenched in the region through midweek, with the daily threat for seabreeze activation. Moisture wanes briefly on Wednesday, bringing a lesser chance for isolated convection during the afternoon. Southeasterly flow returns later in the week, providing enough fuel to again disturb the seabreeze forces. MARINE: Light to moderate southerly flow today becomes light to moderate northerly later Sunday as a cold front moves through the coastal regions. Weak surface high pressure behind the front will keep winds below advisory levels. Main concern continues to be the continuous chance of thunderstorms today, tonight and Sunday. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 84 73 84 72 / 70 60 60 50 BROWNSVILLE 86 72 85 70 / 70 60 60 40 HARLINGEN 87 71 85 69 / 70 60 60 40 MCALLEN 88 72 86 71 / 60 50 60 30 RIO GRANDE CITY 88 70 88 70 / 50 40 60 20 SOUTH PADRE ISLAND 82 77 82 73 / 70 60 60 50 && .BRO Watches/Warnings/Advisories... TX...Flash Flood Watch through this evening for TXZ248>257. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 59...SHORT TERM 64...LONG TERM
Hazardous weather outlook, Jun 4, 5:56 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 556 AM CDT SAT JUN 4 2016 TXZ248>257-051100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 556 AM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A THREAT FOR HEAVY RAIN AND FLOODING CONTINUES FOR ALL OF DEEP SOUTH TEXAS. A FLASH FLOOD WATCH CONTINUES THROUGH 7 PM. AN ISOLATED THUNDERSTORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER IF FLOODING IS OBSERVED PLEASE NOTIFY LOCAL POLICE OR SHERIFFS OFFICES OR THE NATIONAL WEATHER SERVICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-051100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 556 AM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND POSSIBLE WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND POSSIBLE WATERSPOUTS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER IF WATERSPOUTS OR SEVERE WEATHER IS OBSERVED PLEASE NOTIFY THE U.S. COAST GUARD AND THE NATIONAL WEATHER SERVICE IN BROWNSVILLE.
In the hours before
Special weather statement, Jun 4, 8:23 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
823 AM CDT SAT JUN 4 2016
TXZ253-041415-
HIDALGO TX-
823 AM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO COUNTY UNTIL
915 AM CDT...
AT 822 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LA JOYA...MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MISSION...PALMVIEW...PENITAS...LA JOYA...PALMHURST...NORTH MCALLEN...
SHARYLAND...SOUTH MCALLEN...ALTON AND MCALLEN FIRE DEPARTMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2610 9829 2612 9827 2612 9830 2610 9830
2613 9833 2617 9834 2615 9835 2617 9836
2616 9839 2620 9844 2622 9844 2622 9848
2620 9848 2625 9854 2622 9856 2623 9856
2639 9849 2627 9821 2609 9827
TIME...MOT...LOC 1322Z 298DEG 15KT 2621 9848
CASTILLOSpecial weather statement, Jun 4, 8:59 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
859 AM CDT SAT JUN 4 2016
TXZ255-257-041445-
INLAND CAMERON TX-COASTAL CAMERON TX-
859 AM CDT SAT JUN 4 2016
...SPECIAL WEATHER STATEMENT...
AT 859 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HANNA HIGH SCHOOL...OR OVER CAMERON PARK...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOS FRESNOS...RANCHO VIEJO...DOWNTOWN BROWNSVILLE...CAMERON PARK...
SOUTHMOST...OLMITO...BROWNSVILLE...LINCOLN PARK...
SAMS MEMORIAL STADIUM AND SUNRISE MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2586 9741 2584 9743 2594 9758 2610 9757
2611 9730 2608 9723 2611 9722 2605 9720
2606 9716 2607 9716 2611 9717 2611 9716
2607 9714 2605 9716 2595 9715 2596 9728
2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 1359Z 280DEG 18KT 2594 9748
CASTILLOSpecial weather statement, Jun 4, 9:05 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
905 AM CDT SAT JUN 4 2016
TXZ253-255-041445-
INLAND CAMERON TX-HIDALGO TX-
905 AM CDT SAT JUN 4 2016
...SPECIAL WEATHER STATEMENT...
AT 905 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WESLACO HIGH SCHOOL...OR OVER WESLACO...MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHARR...HARLINGEN...WESLACO...SAN JUAN...ALAMO...DONNA...MERCEDES...
HIDALGO...LA FERIA AND PROGRESO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2607 9786 2605 9797 2607 9803 2604 9808
2606 9807 2607 9808 2606 9813 2607 9813
2605 9815 2607 9818 2606 9820 2610 9829
2612 9827 2612 9829 2611 9831 2634 9811
2616 9767 2603 9776
TIME...MOT...LOC 1405Z 300DEG 20KT 2617 9801
CASTILLOSpecial weather statement, Jun 4, 9:44 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
944 AM CDT SAT JUN 4 2016
TXZ253>255-041515-
INLAND WILLACY TX-INLAND CAMERON TX-HIDALGO TX-
944 AM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...
SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 1015 AM
CDT...
AT 944 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM HARLINGEN HIGH SCHOOL SOUTH TO 6 MILES SOUTH OF
RELAMPAGO TO 9 MILES SOUTH OF SANTA ANA NATIONAL WILDLIFE REFUGE.
MOVEMENT WAS EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...MERCEDES...LA FERIA...PROGRESO...
SANTA ROSA...RIO HONDO...PALM VALLEY...LOS INDIOS AND LA PALOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2603 9776 2605 9777 2603 9778 2606 9780
2605 9784 2607 9786 2605 9797 2607 9798
2607 9803 2604 9804 2604 9808 2605 9807
2606 9807 2606 9810 2611 9795 2642 9786
2634 9753 2602 9765
TIME...MOT...LOC 1444Z 274DEG 21KT 2617 9772 2600 9793 2593 9815
CASTILLOSpecial weather statement, Jun 4, 9:57 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
957 AM CDT SAT JUN 4 2016
TXZ255-041545-
INLAND CAMERON TX-
957 AM CDT SAT JUN 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CAMERON COUNTY UNTIL
1045 AM CDT...
AT 956 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LA PALOMA ELEMENTARY SCHOOL...OR OVER LA PALOMA...MOVING SOUTHEAST AT
30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LA FERIA...LOS FRESNOS...RANCHO VIEJO...RIO
HONDO...PALM VALLEY...LOS INDIOS...LA PALOMA AND LAURELES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2594 9758 2596 9758 2597 9761 2600 9762
2601 9765 2603 9764 2603 9769 2602 9769
2604 9771 2602 9774 2605 9777 2603 9779
2605 9779 2605 9784 2609 9786 2611 9786
2625 9777 2622 9741 2617 9738 2593 9756
TIME...MOT...LOC 1456Z 301DEG 28KT 2609 9768
CASTILLOSpecial weather statement, Jun 4, 10:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1021 AM CDT SAT JUN 4 2016
TXZ254>257-041545-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-
COASTAL CAMERON TX-
1021 AM CDT SAT JUN 4 2016
...SPECIAL WEATHER STATEMENT...
AT 1020 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR SANTA MONICA TO LIBRARY MEMORIAL
MIDDLE SCHOOL TO 13 MILES SOUTH OF LOS INDIOS. MOVEMENT WAS EAST AT
15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LOS FRESNOS...RANCHO VIEJO...RIO HONDO...
PALM VALLEY...LOS INDIOS...LA PALOMA...LAURELES AND ARROYO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2603 9764 2603 9779 2609 9774 2640 9778
2652 9742 2649 9742 2648 9745 2647 9742
2645 9746 2645 9741 2644 9744 2643 9742
2641 9745 2642 9741 2615 9738 2594 9758
TIME...MOT...LOC 1520Z 260DEG 15KT 2635 9755 2612 9753 2586 9778
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:04 PM CDT | Special Weather Statement | BRO | Brooks | 41 min |
| Jun 3, 8:17 PM CDT | Special Weather Statement | BRO | Jim Hogg | 28 min |
| Jun 3, 8:20 PM CDT | Special Weather Statement | BRO | Starr | 40 min |
| Jun 4, 4:22 AM CDT | Special Marine Warning | BRO | 53 min | |
| Jun 4, 5:06 AM CDT | Special Marine Warning | BRO | 54 min | |
| Jun 4, 6:46 AM CDT | Special Weather Statement | BRO | Cameron | 44 min |
| Jun 4, 7:34 AM CDT | Special Weather Statement | BRO | Cameron | 41 min |
| Jun 4, 7:42 AM CDT | Areal Flood Advisory | BRO | Cameron | 93 min |
| Jun 4, 8:15 AM CDT | Special Weather Statement | BRO | Cameron | 30 min |
| Jun 4, 8:23 AM CDT | Special Weather Statement | BRO | Hidalgo | 52 min |
| Jun 4, 8:59 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Jun 4, 9:05 AM CDT | Special Weather Statement | BRO | Hidalgo | 40 min |
| Jun 4, 9:13 AM CDT | Areal Flood Advisory | BRO | Cameron | 92 min |
| Jun 4, 9:25 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 95 min |
| Jun 4, 9:44 AM CDT | Special Weather Statement | BRO | Cameron | 31 min |
| Jun 4, 9:57 AM CDT | Special Weather Statement | BRO | Cameron | 48 min |
| Jun 4, 10:14 AM CDT | Areal Flood Advisory | BRO | Cameron | 91 min |
| Jun 4, 10:46 AM CDT | Special Weather Statement | BRO | Cameron | 29 min |
| Jun 4, 10:52 AM CDT | Areal Flood Advisory | BRO | Cameron | 83 min |
| Jun 4, 11:19 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 26 min |
| Jun 4, 5:47 PM CDT | Special Weather Statement | BRO | Hidalgo | 58 min |
| Jun 4, 5:53 PM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| Jun 4, 5:56 PM CDT | Special Weather Statement | BRO | Kenedy, Willacy | 64 min |
| Jun 4, 6:44 PM CDT | Special Weather Statement | BRO | Cameron | 31 min |
| Jun 4, 6:49 PM CDT | Special Weather Statement | BRO | Hidalgo | 56 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.